Abstract and Applied Analysis

Boundedness of Solutions for a Class of Second-Order Periodic Systems

Shunjun Jiang and Yan Ding

Full-text: Open access

Abstract

In this paper we study the following second-order periodic system: x ′′ + V ( x ) + p ( x , t ) = 0, where V ( x ) has a singularity. Under some assumptions on the V ( x ) and p ( x , t ) by Ortega’ small twist theorem, we obtain the existence of quasi-periodic solutions and boundedness of all the solutions.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 267572, 9 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393449715

Digital Object Identifier
doi:10.1155/2013/267572

Mathematical Reviews number (MathSciNet)
MR3143554

Zentralblatt MATH identifier
1298.34065

Citation

Jiang, Shunjun; Ding, Yan. Boundedness of Solutions for a Class of Second-Order Periodic Systems. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 267572, 9 pages. doi:10.1155/2013/267572. https://projecteuclid.org/euclid.aaa/1393449715


Export citation

References

  • M. Levi, “Quasiperiodic motions in superquadratic time-periodic potentials,” Communications in Mathematical Physics, vol. 143, no. 1, pp. 43–83, 1991.
  • T. Küpper and J. You, “Existence of quasiperiodic solutions and Littlewood's boundedness problem of Duffing equations with subquadratic potentials,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 35, pp. 549–559, 1999.
  • X. Li, “Boundedness of solutions for Duffing's equations with semilinear potentials,” Journal of Differential Equations, vol. 176, no. 1, pp. 248–268, 2001.
  • Y. Wang, “Boundedness for sublinear Duffing equations with time-dependent potentials,” Journal of Differential Equations, vol. 247, no. 1, pp. 104–118, 2009.
  • A. Capietto, W. Dambrosio, and B. Liu, “On the boundedness of solutions to a nonlinear singular oscillator,” Zeitschrift für Angewandte Mathematik und Physik, vol. 60, no. 6, pp. 1007–1034, 2009.
  • B. Liu, “Quasi-periodic solutions of forced isochronous oscillators at resonance,” Journal of Differential Equations, vol. 246, no. 9, pp. 3471–3495, 2009.
  • R. Ortega, “Boundedness in a piecewise linear oscillator and a variant of the small twist theorem,” Proceedings of the London Mathematical Society, vol. 79, no. 2, pp. 381–413, 1999.
  • S. Jiang and F. Fang, “Lagrangian stability of a class of second-order periodic systems,” Abstract and Applied Analysis, vol. 2011, Article ID 106214, 28 pages, 2011.
  • B. Liu, “Boundedness of solutions for equations with $p$-Laplacian and an asymmetric nonlinear term,” Journal of Differential Equations, vol. 207, no. 1, pp. 73–92, 2004.
  • M. L. Pei, “Aubry-Mather sets for finite-twist maps of a cylinder and semilinear Duffing equations,” Journal of Differential Equations, vol. 113, no. 1, pp. 106–127, 1994.